# SDR SWAA2023062148568

- Difficulty date: May 14, 2023
- Submitted: June 21, 2023
- Operation: Air carrier
- Aircraft: N7820L
- Make and model: Boeing 737-79P
- Aircraft serial: 28253
- Aircraft time: 58,307 hours, 37,562 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Rib
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INSPAR RIB STIFFENER 3 STA 120.30 AT RT HORIZONTAL STABILIZER 2023-330108<[01] TOOL USED: EDDY CURRENT FLAW DETECTOR; P/N: NORTEC 600D; S/N: 220273012; DUE DATE: 17-DEC-23;[02] TOOL USED: EDDY CURRENT EQUIPMENT. P/N: NORTEC 600D; S/N: 220273012. DUE DATE: 17-DEC-23.;[03] REPAIRED INSPAR RIB STIFFENER 3 STA 120.30 AT RT HORIZONTAL STABILIZER IAW IAW B737-700 SRM 55-10-09-2R-4 REPAIR 4 TABLE 201 FIGURE 202 AND IAW B737-700 SRM 55-10-09-2R-5 REPAIR 5 FIGURE 202 . SEE INDIVIDUAL SIGN OFF BELOW;[04] CORRECTED STEP 3  REPAIRED INSPAR RIB STIFFENER 3 STA 120.30 AT RT HORIZONTAL STABILIZER IAW B737-700 SRM 55-10-09-2R-5 REPAIR 5 FIGURE 202 . SEE INDIVIDUAL SIGN OFF BELOW;[05] REPAIRED INSPAR RIB STIFFENER 3 STA 120.30 AT RT HORIZONTAL STABILIZER IAW B737-700 SRM 55-10-09-2R-5 REPAIR 5 FIGURE 202 . SEE INDIVIDUAL SIGN OFF BELOW RII
